Acute generalized exanthematous pustulosis induced by nifuroxazide
Article first published online: 11 APR 2006
Volume 36, Issue 6, pages 308–309, June 1997
How to Cite
Machet, L., Jan, V., Machet, M. C., Lorette, G. and Vaillant, L. (1997), Acute generalized exanthematous pustulosis induced by nifuroxazide. Contact Dermatitis, 36: 308–309. doi: 10.1111/j.1600-0536.1997.tb00010.x
- Issue published online: 11 APR 2006
- Article first published online: 11 APR 2006
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.